Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 49, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 23, 2020, 2:15 PM MDT for San Miguel County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2020, 2:15 PM MDT (20:15 UTC)
- Expired
- Jun 23, 2020, 3:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 143 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 1722 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
596
WUUS55 KABQ 232015
SVRABQ
NMC047-232115-
/O.NEW.KABQ.SV.W.0049.200623T2015Z-200623T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
215 PM MDT Tue Jun 23 2020
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
West central San Miguel County in northeastern New Mexico...
* Until 315 PM MDT..
* At 215 PM MDT, a severe thunderstorm was located near Tecolote, or
9 miles southwest of Las Vegas, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Las Vegas, Romeroville, Tecolote, Chapelle, San Agustin, Ojitos
Frios and Los Montoyas.
This includes Interstate 25 between Mile Markers 326 and 345.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3544 10546 3563 10534 3552 10504 3525 10519
TIME...MOT...LOC 2015Z 336DEG 19KT 3551 10533
HAIL...1.50IN
WIND...60MPH
$$
12/461 follow-up statement
575
WWUS55 KABQ 232031
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
231 PM MDT Tue Jun 23 2020
NMC047-232115-
/O.CON.KABQ.SV.W.0049.000000T0000Z-200623T2115Z/
San Miguel-
231 PM MDT Tue Jun 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR WEST CENTRAL SAN MIGUEL COUNTY...
At 230 PM MDT, a severe thunderstorm was located over Tecolote, or 11
miles south of Las Vegas, moving southeast at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Romeroville, Tecolote, Los Montoyas, Chapelle, San Agustin and Ojitos
Frios.
This includes Interstate 25 between Mile Markers 326 and 340.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3557 10534 3546 10508 3525 10519 3544 10546
TIME...MOT...LOC 2030Z 336DEG 19KT 3544 10529
HAIL...1.75IN
WIND...60MPH
$$
12/46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:05 AM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 23, 11:05 AM MDT, 3 hours 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM Issued by National Weather Service Midland/Odessa TX 1105 AM MDT Tue Jun 23 2020 .UPDATE... Overall forecast looks good. Starting to see some convection develop over the Sangre de Christos while a steady upslope flow continues south along the east slopes of the Sangrias and Sacramentos. This moist upslope flow along with strong insolation will be sufficient to produce scattered thunderstorms over the mountains. Northwesterly steering flow aloft and cold pool interactions will then aid upscale development into a mesoscale convective system (MCS) to the south and east across the eastern NM plains tonight. This MCS will then track southeast into west Texas late this evening, and thunderstorm activity will end from west to east during the early morning hours. The strongest of these storms will be capable of producing damaging wind gusts and hail up to the size of quarters; frequent cloud-to- ground lightning is also likely. Another canyon wind event into the Albuquerque metro area will be possible late tonight as easterly thunderstorm outflow winds funnel through Tijeras Canyon. West of the Continental Drive, dry northwesterly winds and temperatures ranging from the mid 80s to the upper 90s will send RH readings below 10 percent this afternoon. 99 && .PREV DISCUSSION...542 AM MDT Tue Jun 23 2020... .AVIATION... 12Z TAF CYCLE Patches of MVFR cigs are located across central and south central NM this morning per the latest nighttime microphysics satellite imagery, but otherwise area terminals are currently VFR. A gusty east canyon winds continues at KABQ, but will lighten up by mid morning. A robust round of strong to severe storms is expected this afternoon and evening across central and eastern NM, with potential for impacts at all TAF sites except KFMN and KGUP. The terminals most likely to take hits later this afternoon and evening are KLVS, KROW, KTCC and KSAF and generally in that order in terms of forecast confidence. Strong to potentially damaging wind gusts and large hail will be aviation weather threats today. MVFR conditions are likely with thunderstorm impacts, but short-lived IFR conditions can not be ruled-out at KLVS, KROW and KTCC. 11 && .PREV DISCUSSION...225 AM MDT Tue Jun 23 2020... .SYNOPSIS... Another round of showers and thunderstorms is expected today, favoring eastern New Mexico although a few storms will be possible across central New Mexico as well. Severe weather will be possible through the evening hours with large hail and damaging winds. Daily rounds of thunderstorms will continue across the east through the next several days with a few severe storms again possible Wednesday and Thursday. Drier air filtering into the state this weekend will cause a downtick in activity although isolated storms will remain possible in the east. Stay weather-aware and be prepared to seek shelter should a warning be issued for your area. && .DISCUSSION... SHORT TERM...(TODAY THROUGH WEDNESDAY)... A backdoor front is racing west toward the Continental Divide and has resulted in strong east canyon winds into the Rio Grande and Upper Tularosa Valleys. Gusts at KABQ will start to trend down soon, but have been hitting 42kts frequently between 1-2AM. The front is moistening-up the lower boundary layer and surface dewpoints are climbing up into the mid 40s to near 50 in the RGV, with mid 50s to near 60 across eastern NM. Winds in the lower boundary layer will gradually veer to the south-southeast today as northwest flow aloft prevails, presenting favorable shear profiles for severe storms with 0-6km bulk shear of 35-45kts from the RGV east across the state. The 06Z NAM is even more bullish with instability than the previous run, showing around 2,000 J/kg in the Albuquerque Metro at 21Z this afternoon with LIs of -5 to -7C. So, an impressive setup overall, but especially for the RGV. The day1 SPC convective outlook captures this well and has the marginal risk backed up to the RGV, with a slight risk for most of eastern NM. Storm motion will take convection south-southeast with time through the evening hours off of the higher terrain and across the plains, hitting locales such as Roswell, Clovis and Portales after dark. Hot and dry conditions will prevail west of the Continental Divide again today, with highs above normal. Outflow will bring east canyon winds back tonight and will help keep PWATs up west of the central mountain chain going into Wednesday. Same basic setup Wednesday, but with lighter winds aloft and drier air penetrating a tad further east by late day. Areas favored for storms Wednesday afternoon will be the central mountain chain and adjacent eastern highlands. Severe potential goes down significantly Wednesday as bulk shear decreases by 10-20kts. 11 LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)... Northwest flow aloft Wednesday night will turn southwesterly Thursday as a trough moves southward into the Great Basin area. There are some model disagreements in just how far south this trough will dig, but nevertheless, embedded shortwaves ahead of the trough will move across CO and NM which will help generate another round of afternoon convection. Again, areas along and east of the central mountain chain will be favored where the best moisture will reside. In particular, the northeast will be most favored due to the aforementioned shortwaves that will be moving through the area. A few storms may become strong to severe with hail and strong winds the primary threats, but 0-6km bulk shear around 25 knots will likely not support organized or long-lived storms. Elsewhere, southwesterly flow will scour out low-level moisture west of the central mountain chain. The Great Basin trough should move eastward on Friday, and westerly flow behind it will bring in drier air. Storm coverage will decline through the weekend although isolated activity will continue to be possible across the east where low-level moisture will linger. Flow turns southwesterly again on Monday ahead of another approaching upper-level low. There are some significant model differences regarding this low, but for now it looks like the continued drier air associated with the southwesterly flow should scour out any remaining moisture leading to a mostly dry Monday and Tuesday. 15 && .FIRE WEATHER... Moisture behind a backdoor front will bring chances for wetting storms from near the Continental Divide east across the state through Wednesday, with areas along and east of the central mountain chain favored. A hot, dry and unstable airmass will continue west of the Continental Divide, with afternoon breezes. A trough will approach Thursday and help the westerlies to penetrate further east, bringing a hot, dry and unstable atmosphere to near the central mountain chain while chances for wetting storms continue across the eastern plains. This trend will continue through the weekend until a hot, dry and unstable atmosphere takes over the entire area on Sunday. A potent Pacific low/trough will park over the Great Basin and Desert Southwest early next week and will bring increasing winds to the state, although forecast to remain below critical threshold at this time. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 23, 2:47 AM MDT, 11 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 247 AM MDT Tue Jun 23 2020 NMZ201>241-241100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 247 AM MDT Tue Jun 23 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms across much of eastern New Mexico with a marginal risk across the Rio Grande Valley this afternoon through mid-evening. Large hail and damaging wind gusts will be the main threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Daily rounds of shower and thunderstorm activity are expected through the weekend primarily for areas along and east of the central mountain chain. A few of these storms Wednesday and Thursday may become strong to severe with large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 15
In the hours before
Special weather statement, Jun 23, 1:01 PM MDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Albuquerque NM 101 PM MDT Tue Jun 23 2020 NMZ211-218-231930- Santa Fe Metro Area-Jemez Mountains- 101 PM MDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOS ALAMOS...EAST CENTRAL SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES UNTIL 130 PM MDT... At 100 PM MDT, Doppler radar was tracking a strong thunderstorm near Los Alamos, moving south at 5 mph. Dime size hail will be possible with this storm. Locations impacted include... White Rock, Bandelier National Monument and Frijoles. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3582 10648 3590 10638 3577 10614 3566 10633 TIME...MOT...LOC 1900Z 350DEG 5KT 3582 10638 DPorter
Special weather statement, Jun 23, 1:48 PM MDT, 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 148 PM MDT Tue Jun 23 2020 NMZ208-241-232015- San Agustin Plains and Adjacent Lowlands-Southwest Mountains- 148 PM MDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO COUNTY UNTIL 215 PM MDT... At 147 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles north of National Radio Astronomy Observatory, or 17 miles northeast of Datil, moving northeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Alamo. This includes Highway 60 between Mile Markers 93 and 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3408 10757 3425 10768 3440 10749 3415 10725 TIME...MOT...LOC 1947Z 234DEG 9KT 3424 10757 DPorter
Special weather statement, Jun 23, 2:06 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Albuquerque NM 206 PM MDT Tue Jun 23 2020 NMZ215-229-232030- East Slopes Sangre de Cristo Mountains-Northeast Highlands- 206 PM MDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY UNTIL 230 PM MDT... At 206 PM MDT, Doppler radar was tracking a strong thunderstorm near Romeroville, or 7 miles west of Las Vegas, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Las Vegas, Romeroville, Tecolote, Chapelle, San Agustin, Ojitos Frios, San Geronimo, Los Montoyas and San Pablo. This includes Interstate 25 between Mile Markers 330 and 344. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3551 10546 3564 10535 3552 10509 3526 10518 TIME...MOT...LOC 2006Z 305DEG 7KT 3556 10535 12
Special weather statement, Jun 23, 2:12 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 212 PM MDT Tue Jun 23 2020 NMZ227-230-232045- Union County-Johnson and Bartlett Mesas Including Raton Pass- 212 PM MDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL 245 PM MDT... At 211 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Trinchera to 6 miles northeast of Folsom to 13 miles southeast of Branson. Movement was southeast at 10 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Folsom. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3684 10348 3679 10385 3699 10406 3700 10358 TIME...MOT...LOC 2011Z 299DEG 9KT 3698 10398 3689 10381 3692 10367 12/46
Special weather statement, Jun 23, 2:15 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Albuquerque NM 215 PM MDT Tue Jun 23 2020 NMZ211-218-232045- Santa Fe Metro Area-Jemez Mountains- 215 PM MDT Tue Jun 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES UNTIL 245 PM MDT... At 214 PM MDT, Doppler radar was tracking a strong thunderstorm near Cochiti Lake, or 13 miles southwest of Los Alamos, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Santo Domingo Pueblo, Kewa Pueblo, Cochiti Pueblo, La Bajada, Cochiti Lake, Domingo, Pena Blanca and La Cienega. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for north central New Mexico. LAT...LON 3546 10639 3574 10651 3582 10634 3558 10609 TIME...MOT...LOC 2014Z 332DEG 13KT 3571 10640 Shoemake
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 47 min |
| Jun 22, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 63 min |
| Jun 22, 7:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Harding, Quay | 34 min |
| Jun 22, 7:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 55 min |
| Jun 22, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Jun 22, 9:53 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 67 min |
| Jun 22, 11:07 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| Jun 22, 11:19 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 26 min |
| Jun 23, 12:38 PM MDT | Flash Flood Warning | ABQ | Colfax | 112 min |
| Jun 23, 12:49 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 41 min |
| Jun 23, 1:01 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| Jun 23, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 47 min |
| Jun 23, 1:33 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 42 min |
| Jun 23, 1:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 23, 2:06 PM MDT | Special Weather Statement | ABQ | San Miguel | 24 min |
| Jun 23, 2:12 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jun 23, 2:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 61 min |
| Jun 23, 2:15 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jun 23, 2:25 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Jun 23, 2:38 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 40 min |
| Jun 23, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 48 min |
| Jun 23, 2:49 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jun 23, 2:58 PM MDT | Special Weather Statement | ABQ | Socorro | 32 min |
| Jun 23, 3:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 47 min |
| Jun 23, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 61 min |
| Jun 23, 3:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Jun 23, 3:17 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jun 23, 3:24 PM MDT | Special Weather Statement | ABQ | Socorro | 36 min |
| Jun 23, 3:27 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Jun 23, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 48 min |
| Jun 23, 3:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jun 23, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 26 min |
| Jun 23, 3:59 PM MDT | Special Weather Statement | ABQ | Bernalillo | 31 min |
| Jun 23, 4:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 44 min |
| Jun 23, 4:06 PM MDT | Special Weather Statement | ABQ | Torrance | 24 min |
| Jun 23, 4:12 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jun 23, 4:14 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jun 23, 4:16 PM MDT | Special Weather Statement | ABQ | Socorro | 29 min |
| Jun 23, 4:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| Jun 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 30 min |
| Jun 23, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 18 min |
| Jun 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 58 min |
| Jun 23, 5:14 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jun 23, 5:22 PM MDT | Special Weather Statement | ABQ | Lincoln | 38 min |
| Jun 23, 5:42 PM MDT | Special Weather Statement | ABQ | Quay | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.